# SDR 98UAL900538

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Syst
- Condition: Required Service
- Location: Green Hyd Stst
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: A, H

## Discrepancy

GREEN HYDRAULIC SYSTEM QUANTITY INDICATION LOW. SHUT DOWN ENGINE 1 GREEN PUMP AND PTU.  DIVERTED TO ORD.  *S/D*  CYCLED GEAR, FLAPS AND SPOILERS SEVERAL TIMES.  ALSO, MOTORED ENGINE.  NO LEAKS FOUND, SUSPECT AIR IN SYSTEM.
